Open Access
Translator Disclaimer
2012 Noncompact Equilibrium Points and Applications
Zahra Al-Rumaih, Souhail Chebbi, Hong Kun Xu
J. Appl. Math. 2012(SI03): 1-9 (2012). DOI: 10.1155/2012/373462

Abstract

We prove an equilibrium existence result for vector functions defined on noncompact domain and we give some applications in optimization and Nash equilibrium in noncooperative game.

Citation

Download Citation

Zahra Al-Rumaih. Souhail Chebbi. Hong Kun Xu. "Noncompact Equilibrium Points and Applications." J. Appl. Math. 2012 (SI03) 1 - 9, 2012. https://doi.org/10.1155/2012/373462

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1245.49005
MathSciNet: MR2927275
Digital Object Identifier: 10.1155/2012/373462

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top